MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 5.7X6.5, 5MM; HEALING COLLAR

ZIMMER DENTAL HEAL COLLAR 5.7X6.5, 5MM; HEALING COLLAR
Model Number HC565
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient weight unknown / not provided.Date of event unknown / not provided.
 
Event or Problem Description
It was reported that the healing collar would not seat in patient's mouth at tooth # 14.The implant was buried.As a result of this event, no injuries to patient reported.
 
Additional Manufacturer Narrative
One heal collar 5.7x6.5, 5mm (hc565) was returned for investigation.Visual evaluation of the as returned products identified signs of use around the threads.However, one impl tapered scr-v ha 6mm 5.7mm 10mm (tsv6h10) was reported but not returned.Functional testing was performed using an applicable in-house implant.The device could not be threaded fully into the implant.Pre-existing condition noted in the per was moderate bone density ¿ type ii.The devices were intended for tooth #14.X-ray or picture images were not provided and no other information was provided.Appropriate documentation was reviewed.Dhr review for the lots (2021020367& 1244103) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lots were inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot numbers (2021020367& 1244103) for similar events and no other complaint was identified.Based on the available information, healing collar malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
HEAL COLLAR 5.7X6.5, 5MM
Common Device Name
HEALING COLLAR
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12516585
Report Number0002023141-2021-02644
Device Sequence Number1139485
Product Code NHA
UDI-Device Identifier00889024015128
UDI-Public(01)00889024015128(17)260208(10)2021020367
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2026
Device Model NumberHC565
Device Catalogue NumberHC565
Device Lot Number2021020367
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer03/04/2022
Initial Report FDA Received Date09/22/2021
Supplement Report FDA Received Date03/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexMale